# SDR SWAA2012022401668

- Difficulty date: February 22, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 51,503 hours, 41,880 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Modulating Valve
- Part number: 65446915
- Part serial: 3798
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - AFTER TAKEOFF AND PUTTING LIGHT TO OFF POSITION, RT MLG FELL TO DOWN POSITION (GREEN LIGHT).  LANDED NORMAL.  REMOVED AND REPLACED RT MLG PRIORITY MODULAR VALVE PER MM.
